# SDR QXEA2009031600180

- Difficulty date: March 10, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 330 hours, 380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Backed Out
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT GOT MASTER WARNING FUSELAGE DOORS AND FWB BAG DOOR INDICATED RED ON THE MFD. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  INSPECTED FWD BAG DOOR ON ARRIVAL AND FOUND EXTERNAL HANDLE NOT SEATED. PUSHED HANDLE IN AND VERIFIED CAUTION LIGHT EXTINGUISHED. OPS CHECK OF FWD BAG DOOR IAW TASK 52-32-00-710-801. AC OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
